MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC BIOPSY SYSTEM COMPREHENSIVE TRAY 102MM(B; BIOPSY NEEDLE KIT

VASCULAR SOLUTIONS LLC BIOPSY SYSTEM COMPREHENSIVE TRAY 102MM(B; BIOPSY NEEDLE KIT
Catalog Number 9458-VC-006
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "during a bone marrow biopsy on a patient with a 4" needle.He had extremely hard bones.We were able to get into the aspirate manually and got liquid aspirate.When trying to use the driver to obtain a core, the needle bent at the orange part.When trying to retract the driver, the orange piece snapped off the needle.After using a kelly clamp, we were able to remove the needle.However, it appears that the tip of the bore needle was not fully intact.The patient was reported as fine post the procedure." additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn #: (b)(4).No return product evaluation could be completed as the device was not returned for investigation.It is unknown if any damages were present on the unit.A device history record review was performed, and no relevant findings were identified.Based on the information, the most likely root cause of the issue is undeterminable.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn #: (b)(4).Correction to section d: udi number.The udi number has been updated from (b)(4) to (b)(4).

Brand Name
BIOPSY SYSTEM COMPREHENSIVE TRAY 102MM(B
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21846976
Report Number2134812-2025-00012
Device Sequence Number12753441
Product Code FCG
UDI-Device Identifier10841156108502
UDI-Public(01)10841156108502(11)240625(17)270619(10)77911705(21)
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9458-VC-006
Device Lot Number77911705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/19/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown